# SDR YENA2022091300915

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR SUPPORT ON FR89 Y=960R AT W2; REF TOMXX WO 1974 N/R 0000187
CORROSION ON FLOOR SUPPORT ON FR89 Y=960R AT W2 WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB-190.SRM 51-12-01, SRM 51-10-03 AND SRM 51-75-16THEREFORE WAS REPLACED FOR A NEW FLOOR SUPPORT PER EMB 190 SRM 51-41-02, SRM 51-43-01 AND SRM 51-42-01. WORK ACCOMPLISHED BY 201635713 09AUG22.
